MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; ELECTRODE

OSCOR INC EMBLEM S-ICD; ELECTRODE
Model Number 3401
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered two shocks as appropriate therapy that did not convert the patient's rhythm, with the rhythm terminating on its own.Technical services (ts) was consulted and discussed stored data, with further in clinic examination recommended to confirm system placement.X-ray imaging was performed and based on it; it was suspected that the electrode had suboptimal position.At a later date, this s-icd system was explanted and a new transvenous system implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The manufacturing process for this electrode model included extensive inspections to ensure that the finished product met specifications prior to distribution, including validation of sterility and a series of visual, functional, and electrical tests.There is no indication that the referenced event was related to the manufacturing process.A risk review was completed and confirmed that the event of difficulty converting rhythm (ambulatory) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered two shocks as appropriate therapy that did not convert the patients rhythm, with the rhythm terminating on its own.Technical services (ts) was consulted and discussed stored data, with further in clinic examination recommended to confirm system placement.X-ray imaging was performed and based on it, it was suspected that the electrode had suboptimal position.At a later date, this s-icd system was explanted and a new transvenous system implanted.No additional adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC
3816 desoto blvd
palm harbor FL
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24747199
Report Number2124215-2026-17669
Device Sequence Number8708010
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)171101
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA129021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient SexMale